MathSciNet Relay Station
MathSciNet bibliographic data
MR2831379 91B54 (91A26)
Peng, Jing; Miao, Zehua; Peng, Fang Study on a 3-dimensional game model with delayed bounded rationality. Appl. Math. Comput. 218 (2011), no. 5, 1568–1576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement